Groupes réductifs
Publications Mathématiques de l'IHÉS, Volume 27 (1965), pp. 55-151.
@article{PMIHES_1965__27__55_0,
     author = {Borel, Armand and Tits, Jacques},
     title = {Groupes r\'eductifs},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {55--151},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {27},
     year = {1965},
     zbl = {0145.17402},
     mrnumber = {34 #7527},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1965__27__55_0/}
}
TY  - JOUR
AU  - Borel, Armand
AU  - Tits, Jacques
TI  - Groupes réductifs
JO  - Publications Mathématiques de l'IHÉS
PY  - 1965
DA  - 1965///
SP  - 55
EP  - 151
VL  - 27
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1965__27__55_0/
UR  - https://zbmath.org/?q=an%3A0145.17402
UR  - https://www.ams.org/mathscinet-getitem?mr=34 #7527
LA  - fr
ID  - PMIHES_1965__27__55_0
ER  - 
%0 Journal Article
%A Borel, Armand
%A Tits, Jacques
%T Groupes réductifs
%J Publications Mathématiques de l'IHÉS
%D 1965
%P 55-151
%V 27
%I Institut des Hautes Études Scientifiques
%G fr
%F PMIHES_1965__27__55_0
Borel, Armand; Tits, Jacques. Groupes réductifs. Publications Mathématiques de l'IHÉS, Volume 27 (1965), pp. 55-151. http://www.numdam.org/item/PMIHES_1965__27__55_0/

[1] Borel (A.), Groupes linéaires algébriques, Annals of Math. (2), 64, 1956, 20-80. | MR | Zbl

[2] Borel (A.) Ensembles fondamentaux pour les groupes arithmétiques, Coll. sur la théorie des groupes algébriques, Bruxelles, 1962, 23-40. | MR | Zbl

[3] Borel (A.) Some finiteness properties of adele groups over number fields, Publ. Math., I.H.E.S., n° 16 (1963), 101-126. | Numdam | MR | Zbl

[4] Borel (A.) et Harish-Chandra, Arithmetic subgroups of algebraic groups, Annals of Math. (2), 75 (1962), 485-535. | MR | Zbl

[5] Borel (A.) et Serre (J.-P.), Théorèmes de finitude en cohomologie galoisienne, Comm. Math. Helv., 39 (1964), 111-164. | MR | Zbl

[6] Bourbaki (N.), Groupes et algèbres de Lie, chap. II : «Systèmes de racines» (à paraître). | Zbl

[7] Chevalley (C.), Theory of Lie groups, Princeton University Press, Princeton 1946. | Zbl

[8] Chevalley (C.) Théorie des groupes de Lie, II : «Groupes algébriques», Act. Sci. Ind., n° 1151, Hermann, Paris, 1951 ; III : «Théorèmes généraux sur les algèbres de Lie», Act. Sci. Ind., n° 1226, Hermann, Paris, 1955. | Zbl

[9] Chevalley (C.), Sur certains groupes simples, Tohoku Math. Jour. (2), 7 (1955), 14-66. | MR | Zbl

[10] Chevalley (C.) Séminaire sur la classification des groupes de Lie algébriques, 2 vol., Paris, 1958 (notes polycopiées).

[11] Demazure (M.) et Grothendieck (A.), Schémas en groupes, I.H.E.S., 1964 (notes polycopiées). | MR

[12] Godement (R.), Groupes linéaires algébriques sur un corps parfait, Sém. Bourbaki, n° 206, Paris, 1960. | Numdam | Zbl

[13] Helgason (S.), Differential Geometry and Symmetric Spaces, Acad. Press, New York, 1962. | MR | Zbl

[14] Jacobson (N.), Lie algebras, Intersc. tracts in pure math., 10, Interscience publ., New York, 1962. | MR | Zbl

[15] Kneser (M.), Erzeugende und Relationen verallgemeinerter Einheitsgruppen, Jour. f. reine u. ang. Mat., 214/15 (1964), 345-349. | MR | Zbl

[16] Lang (S.), Algebraic groups over finite fields, Amer. J. Math., 78 (1956), 555-563. | MR | Zbl

[17] Lang (S.) Introduction to algebraic geometry, Intersc. tracts in pure math., 5, Interscience publ., New York, 1958. | MR | Zbl

[18] Matsumoto (H.), Quelques remarques sur les groupes algébriques réels, Proc. Japan. Ac., 40 (1964), 4-7. | MR | Zbl

[19] Matsumoto (H.) Self-adjoint group, Ann. of Math. (2), 62 (1955), 44-45. | MR | Zbl

[20] Mostow (G. D.), Fully reducible subgroups of algebraic groups, Amer. Jour. Math., 78 (1956), 200-221. | MR | Zbl

[21] Ono (T.), Arithmetic of algebraic tori, Ann. of Math., (2), 74 (1961), 101-139. | MR | Zbl

[22] Rosenlicht (M.), Some basic theorems on algebraic groups, Amer. Jour. Math., 78 (1956), 401-443. | MR | Zbl

[23] Rosenlicht (M.) Some rationality questions on algebraic groups, Annali di Mat. (IV), 43 (1957), 25-50. | MR | Zbl

[24] Rosenlicht (M.) Extensions of vector groups by abelian varieties, Amer. Jour. Math., 80 (1958), 685-714. | MR | Zbl

[25] Rosenlicht (M.) On quotient varieties and the affine embedding of certain homogeneous spaces, Trans. Amer. Math. Soc., 101 (1961), 211-223. | MR | Zbl

[26] Rosenlicht (M.) Questions of rationality for solvable algebraic groups over nonperfect fields, Annali di Math. (IV), 61 (1963), 97-120. | MR | Zbl

[27] Satake (I.), On representations and compactifications of symmetric Riemannian spaces, Annals of Math. (2), 71 (1960), 77-110. | MR | Zbl

[28] Satake (I.) On the theory of reductive algebraic groups over a perfect field, Jour. Math. Soc. Japan, 15 (1963), 210-235. | MR | Zbl

[29] Serre (J.-P.), Représentations linéaires et espaces homogènes kähleriens des groupes de Lie compacts, Sém. Bourbaki, n° 100, Paris, 1954. | Numdam | Zbl

[30] Serre (J.-P.) Corps locaux, Act. Sci. Ind., n° 1296, Paris, Hermann, 1962. | MR | Zbl

[31] Tits (J.), Sur certaines classes d'espaces homogènes de groupes de Lie, Mém. Acad. Royale Belgique, 29 (3) (1955). | MR | Zbl

[32] Tits (J.) Sur la classification des groupes algébriques semi-simples, C.R. Acad. Sci. Paris, 249 (1959), 1438-1440. | MR | Zbl

[33] Tits (J.) Théorème de Bruhat et sous-groupes paraboliques, C.R. Acad. Sci. Paris, 254 (1962), 2910-2912. | MR | Zbl

[34] Tits (J.) Groupes algébriques semi-simples et géométries associées, Coll. alg. top. found. geom. Utrecht (1959), 175-192, Pergamon Press, Oxford, 1962. | Zbl

[35] Tits (J.) Groupes semi-simples isotropes, Coll. sur la théorie des groupes algébriques, Bruxelles, 1962, 137-147. | MR | Zbl

[36] Tits (J.) Groupes simples et géométries associées, Proc. Int. Congr. Math. Stockholm, 1962, 197-221. | Zbl

[37] Weil (A.), The field of definition of a variety, Amer. Jour. Math., 78 (1956), 509-524. | MR | Zbl

[38] Weil (A.) Adeles and algebraic groups (Notes by M. DEMAZURE and T. ONO), The Institute for Advanced Study, Princeton, 1961.

[39] Weil (A.) Foundations of algebraic geometry, Amer. Math. Soc. Colloquium Publ., n° 29, 2e éd., 1962. | Zbl

[40] Whitney (H.), Elementary structure of real algebraic varieties, Annals of Math. (2), 66 (1957), 545-556. | MR | Zbl